Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have jock Itch problem near inner thigh. Not cured by betamil GM cream. Suggest the treatment for cure.

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 988 Questions
I have jock Itch problem near inner thigh. Few months back i consulted dermatologist. He gave Betamil GM cream . I am using it. But still its spreading. Suggest me the cream or tablets for cure.
Posted Wed, 1 Aug 2012 in Skin Hair and Nails
Answered by Dr. Bharat Chawda 1 hour later

Thank you for posting the query,

Jock itch is nothing but a fungal infection ,which is very commonly seen over the inner thighs or groins. But unfortunately you have been using a wrong cream over the area.Betamil GM is a steroid which being an anti-inflammatory can temporarily suppress the infection but can never cure it.In-fact it would aggravate your problem.

So I would advise you to use any good anti fungal tablet like tab fluconazole or terbinafin .Fluconazole is taken as a weekly dose while Terbinafin is taken as a daily dose.Either one can be taken for about a month.

You should even apply a anti fungal cream over the lesion like ketoconazole cream or a clotrimazole cream for a faster action.But kindly avoid betamil GM.

You can get these medicines prescribed by a dermatologist since they wont be available as a over the counter medicines.

Hope I've answered your query.

Should you have additional concern regarding the same ,I would be happy to address it.

Please accept my answer in case you do not have further queries.

Dr.Bharat chawda XXXXXXX specialist, Dermatology.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor